# SDR 98ZZZX886

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9612M
- Make and model: Mooney M20F
- Aircraft serial: 670189
- System (JASC): 2430 · DC Generating System
- Part: Battery
- Condition: Poor Ground
- Location: Aft Avion Tray
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING FOR POOR BATTERY CHARGING, INTERMITTENT CRANKING, AND INTERMITTENT GPS/COMM FAILURES, FOUND PAINT ON AIR FRAME STRUCTURE CAUSING POOR BATTERY GROUND.  SUBMITTER SUGGESTS REMOVING PAINT UNDER BOLTS AND NUT AND ADD A HEAVY GROUND STRAP.
